Can I Take A Break?
The reason why you can’t abruptly take a break from Vyvanse on your own is mainly because it can cause withdrawal symptoms such as depression or sleep problems. This is especially applicable if you have been on medication for extended periods. When you are taking the drug and you want to stop the treatment you may need to gradually quit by taking the lowered dose recommended by your healthcare provider and not by quitting on your own.
However, your physician may require you to temporarily stop taking the drug if there’s a compelling reason to do so. While under medication, your doctor may monitor your condition and check your blood pressure, heart and blood regularly to ensure that the drug is not causing any adverse effects on your body. When Vyvanse causes certain problems you may need to stop taking the medicine.
Your healthcare provider may need to check if there is any positive response to the medicine and may also recommend that you take a break from Vyvanse for a while to observe the symptoms of ADHD. The medicine has been proven to provide therapeutic benefits especially in terms of treating the psychological condition. However, there is also a possibility that it can provide intolerable adverse effects which would compel the physician to stop the treatment, adjust your dose or recommend other medicines.